| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
12/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +22.0d) was explanted due to the patient's dissatisfaction with vision and visual disturbance and a new lal (+22.0d) implanted as a replacement.Rxsight's first awareness of the event was on 08/20/2024.
Additional Manufacturer Narrative
A correction in section b7 from photorefractive keratectomy, both eyes to lasik, both eyes.An additional correction in section e3, from other health care professional to physician.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported to rxsight that a light adjustable lens (lal, sn (b)(6), +22.0d) was explanted due to patient dissatisfaction with vision.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: d9, h3, h6, and h11.The lals were cut into two main pieces during explantation.No device problem was found during visual inspection.No additional evaluation was performed due to the condition of the returned lens pieces.Manufacturer reference #: (b)(4).